RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2017, Volume 9, Issue 2, Pages 94–103 (Mi ufa377)  

This article is cited in 1 scientific paper (total in 1 paper)

Analogue of Tricomi problem for characteristically loaded hyperbolic-parabolic equation with variable coefficients

K. U. Khubiev

Institute of Applied Mathematics and Automation, Nalchik

Abstract: In the work we study an analogue of Tricomi problems for characteristically loaded hyperbolic-parabolic equations with variable coefficients. We prove the unique solvability of the studied problem. The uniqueness of the solutions is proved by means of the maximum principle, while the existence is established by the method of integral equations.

Keywords: loaded equations, mixed equations, hyperbolic-parabolic equations, Tricomi problem, boundary value problem.

Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2017, 9:2, 92–101 (PDF, 343 kB); https://doi.org/10.13108/2017-9-2-92

Bibliographic databases:

MSC: 35M12
Received: 07.07.2016

Citation: K. U. Khubiev, “Analogue of Tricomi problem for characteristically loaded hyperbolic-parabolic equation with variable coefficients”, Ufimsk. Mat. Zh., 9:2 (2017), 94–103; Ufa Math. J., 9:2 (2017), 92–101

Citation in format AMSBIB
\Bibitem{Khu17}
\by K.~U.~Khubiev
\paper Analogue of Tricomi problem for characteristically loaded hyperbolic-parabolic equation with variable coefficients
\jour Ufimsk. Mat. Zh.
\yr 2017
\vol 9
\issue 2
\pages 94--103
\mathnet{http://mi.mathnet.ru/ufa377}
\elib{http://elibrary.ru/item.asp?id=29419148}
\transl
\jour Ufa Math. J.
\yr 2017
\vol 9
\issue 2
\pages 92--101
\crossref{https://doi.org/10.13108/2017-9-2-92}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411738600007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85023646590}


Linking options:
  • http://mi.mathnet.ru/eng/ufa377
  • http://mi.mathnet.ru/eng/ufa/v9/i2/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. U. Khubiev, “Zadachi so smescheniem dlya nagruzhennogo uravneniya giperbolo-parabolicheskogo tipa s operatorom drobnoi diffuzii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:1 (2018), 82–90  mathnet  crossref  elib
  • ”фимский математический журнал
    Number of views:
    This page:177
    Full text:60
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019